| Model Number |
10606 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.Date of event: used the 1st day of the month of the bsc aware date as no event date was provided.
Event or Problem Description
It was reported that stent damage occurred.The chronic totally occluded target lesion was located in a severely tortuous and severely calcified coronary artery.A 3.00 x 32 synergy drug-eluting stent was advanced, but failed to cross the lesion.When the device was removed, the stent struts were noted to be raised.The procedure was completed with another of same device.There were no patient complications reported.
Event or Problem Description
Additional Manufacturer Narrative
(b3) date of event: used the 1st day of the month of the bsc aware date as no event date was provided.Device evaluated by mfr: synergy ii us mr 3.00 x 32mm stent delivery system was returned for analysis.A visual examination of the stent found signs of stent damage.Stent struts in the mid section of the stent were lifted and pulled in a distal direction.The undamaged stent outer diameter was measured using snap gauge and the result is within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed signs of distal tip damage.A visual and tactile examination of the hypotube found no issues.A visual examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.